Viagra and tramadol

Common Questions and Answers about Viagra and tramadol

viagra

The movie has each of those people in it, I couldn’t remember their names. So, to prevent you or anyone from watching Broke back Mountain, unless you want to, the movie I was referring to is called "Love and Other Drugs" The guy starts to sell Viagra and they have a bunch of Viagra parties, hence my reference to ED meds + Ecstasy. lol And I just ruined the OP. Sorry.
The drugs I bought at the market all seem to be real, the one that worked the most for me was the viagra, and my friend just had the valium and tramadol and they said it worked big time for them. the lithium i dont have to worry about becuz i bought at legit pharmacy for more money. But apparently everything I bought seems to be real. I just took too much at once maybe and it boggled my mind and overloaded it and only caused severe pain and headaches. But I need your opinions and knowledge.
So I'm hooked on tramadol, without which I can't really walk with my back and the detox is hell, and living in a country where I can get them cheaply, without a prescription, at about 50 locations within a 5 minute walk to my house. Good news: they do have AA here! Bad news: NOT IN INGLES, and my lazy butt hasn't learned Spanish yet. I've tried quitting cold turkey a few times and haven't made in more than 2-3 days. I'm still not drinkin though.
Happy Almost Thanksgiving Tramadol Warriors! I sure hope you are all having a nice Holiday. Welcome to the room those who are new. Thank you so much for finding us. I know you can do this!
However, I do on occassion take a pill for pain called Tramadol, and one of it's side effects is to make me very thirsty hours after taking it. This drying out also effects my PND as it seems to really thin out the secretions so that even though I still seem to have to swallow more than I think is normal, it doesn't make me feel as if my throat is clogged so I cut back on the throat clearing considerably!
I have taken Ibuprofen 800mg, nortriptyline HCL 25mg, promethazine 25mg, acetaminophen COD#3, cycmbalta 30mg, pamelor 25mg, cyclobenzarrine 10mg, hydrocodone 500mg, methycprednisolone 4mg, tramadol HCL 50 mg, and viagra 100mg. My question is will any of the medications i was subscribed or taken in combination have symptons of severe memory loss?
I have taken Ibuprofen 800mg, nortriptyline HCL 25mg, promethazine 25mg, acetaminophen COD#3, cycmbalta 30mg, pamelor 25mg, cyclobenzarrine 10mg, hydrocodone 500mg, methycprednisolone 4mg, tramadol HCL 50 mg, and viagra 100mg. My question is will any of the medications i was subscribed or taken in combination have symptons of severe memory loss?
I am 27, and have always suffered from premature ejaculation. I tried Fluoxetine in the past and found it useless, I am currently on 100mg sertraline daily. After 3-4 months on sertraline I've noticed a slight improvement that is still hit and miss, have tried all sorts of "start-stop" exercises and kegel exercises for nearly a year. I also have occasional anxiety-related ED problems which I take Levitra for. What is my next step?
* Dihydropyridines including Plendil, Cardene, nifedipine, Sular, Bayotensin * Cozaar * The cough suppressant dextromethorphan * modafinil (Provigil, Alertec, Modavigil, Modalert, Modiodal, Modafinilo, Carim, Vigia) * Prandin * Calan SR, Covera HS, Isoptin SR, Verelan * Buspar * Eltroxin, Levoxyl, Synthroid * Antiarrhythmics including Cordarone, Multaq, quinidine (Quinidex, Cardioquin, Quinora), Norpace, Rhythmol, and Coreg * Antihistamines Hismanal and S
[4][5] Dihydropyridines including felodipine (Plendil), nicardipine (Cardene), difedipine, nisoldipine (Sular), nitrendipine (Bayotensin)[4] losartan (Cozaar)[4] The Cough Suppressant dextromethorphan repaglinide (Prandin)[4] verapamil (Calan SR, Covera HS, Isoptin SR, Verelan)[4] Antiarrhythmics including amiodarone (Cordarone), quinidine (Quinidex, Cardioquin, Quinora), disopyramine (Norpace), propafenone (Rhythmol), and carvedilol[4] Antihistaminic terfenadine Cisapride which treat G
Again, makes me so incredibly mad the way you have been treated! i thought the "let's spread our patient's dxs and stuff all over the place" happened only here, in South America, over Saturday morning golfing. At least, i have the blessing of being able to live in a country where the system works differently. If i need to go see a Neuro, i pick the one i like and keep him or throw him away. It is ME in control of the Dr i want to see.
Hi everyone - I have just come across this forum - and would like to ask help and advice. I have been taking nurofen plus (ibuprofen + codeine sulphate 12.8 mg per tablet) for 5 years - I take about 24 tablets per day (all at once - like the feeling along with the pain killing effects) I must give these up - for I understand this is addiction - and must find another way to deal with pain. I guess nurofen is much like tylenol (2? 3? 4?) - dont know which one.
The pain I experience is usually in my left inner thigh but last week it was in both of my inner thighs. The pain is a slicing excruciating pain that is horrible. I have had three children so I know what pain is, but this is horrible pain. It feels like someone is stabbing me. It doesn't happen very often and I have experienced this pain for the past several years. I am 58 years old, I am 5'8" and weigh 165 lbs. I exercise frequently and am in good health.
I've been to vascular surgeons, cardiologists. hand surgeons and regular md's and no one can help me. This just happened again to my thumb after 10 years and my cardiologist prescribed high blood pressure meds...and I DON'T have high blood pressure, I've been running for 25 years! If anyone has a diagnosis please share...I know your frustration.
U have already had the worst of it and now, they will begin to taper off and get better and better. The irritability may last a little longer, but not much I imagine. Anyway, congrats. U took the meds like u should and didnt ever get into trouble w/ them. That says a lot to me. Anyway, that makes a difference during all of this, in my opinion. Stay positive and by the end of the weekend, I bet they are a memory, distand I hope. How is your pain now? Do u have another way to manage it?
MedHelp Health Answers